Cosmic strings in general relativity

Raychaudhuri, A. K. (1990) Cosmic strings in general relativity Physical Review D - Particles, Fields, Gravitation and Cosmology, 41 (10). pp. 3041-3046. ISSN 1550-7998

Full text not available from this repository.

Official URL:

Related URL:


This paper makes a survey of the study of gravitational fields of cosmic strings of different types. The Hiscock-Gott metric is given a new interpretation, the occurrence of a singularity in the case of global strings is explored, and the inadmissibility of the angle-deficit idea in some cases is pointed out.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:33926
Deposited On:30 Mar 2011 11:50
Last Modified:30 Mar 2011 11:50

Repository Staff Only: item control page